# SDR QXEA0100893

- Difficulty date: May 14, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 23,024 hours, 32,347 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND WING FRONT SPAR TOP CAP SCRATCHED ALONG SEALANT LINE BETWEEN STATION YW261 AND YW297.  REPAIRED IAW DHC-8 RD 8-54-119.
